Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Has anyone heard of these meds together? gorgeouslygrim

Posted by delna on April 4, 2010, at 13:53:08

In reply to Has anyone heard of these meds together?, posted by gorgeouslygrim on April 1, 2010, at 1:48:57

I assume you mean Imipramine, right?
That's a tricyclic antidepressant.
I had it for a while and it was very sedating for me. In general all TCA's cause some sedation.
Maybe its the adderall itself giving you the insomnia...??

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:delna thread:941579
URL: http://www.dr-bob.org/babble/20100328/msgs/942171.html